# SDR 2001UALA00854

- Difficulty date: August 1, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N617UA
- Make and model: Boeing 767222
- Aircraft serial: 21877
- Aircraft time: 66,740 hours, 17,360 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1131 RBL 45 FLOORBEAM T-CAP CORRODED.  *S/D*  FABRICATED AND INSTALLED T-CAP REPAIR.  MAJOR REPAIR ACCOMPLISHED.
